# SDR DALA2021101106193

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON FLOOR STRUCTURE BEAM BSTA 1640 UPPER SIDE. BTW LBL 52 TO RBL 52. CORRECTIVE ACTION: SUMMARY OF NRC 00492: FLOOR STRUCTURE BEAM BSTA 1640 UPPER SIDE. BTW LBL 52 TO RBL 52 WAS REPAIRED PER B757-200 SRM. (1976233)
